| Model Number |
1340 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the power module, ppm-21599, had a yellow wrench.The alarm was unable to be cleared.The battery was reseated and changed to a new backup battery with no resolution.The power module was planned to be returned for repair.
Additional Manufacturer Narrative
Section a: there was no patient involvement.Section d4: device lot number were not provided, and expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.